# SDR FDEA200811264987

- Difficulty date: November 26, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724081021400
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 5;  HOLE "M" HAS A CRACK INDICATION.  COMPLIED WITH FEDEX EA 6-5710-123674, WINGS - AD 99-16-01 - E.O. 6-5710-7-5005, LT WING REAR SPAR, RIB 5 FITTING BOLT HOLE "G", "I", "M" AND "O".  ORGINAL EA IS ATTACHED TO SNRM N00846.
